This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
do i have chronic prostatitas or prostate cancer? i have taken 45 days of cipro and for the last 15 simoutaneously with doxycycline. my symptoms have not improved and are pretty much debiilitating. the doctor i saw today gave me levaquin for 20 days, will this help?
The treatment of prostatitis does take quite a long time, a function of weeks for some, others need months for the condition to clear up. Since you have tried a course of antibiotics already, you could discuss performing some tests on the urine to check specific antibiotics that would be most effective in dealing with the infection. The diagnosis of prostate cancer would require a biopsy or sampling of the prostate. If the prostatitis does not seem to improve, more diagnostics may be appropriate and the possibility of malignancy would be appraised.
I am a man 42 , i have had for about 7 month Testicle Eaching and sweating,
then when i go to Doctor she priscribe me Daktacort cream , after 1 week i feel pain in my right testicle, The blood and urine test was clear But in the Ultrasound was to the front side of the Epididymis was small size found,
also in my left testicle small cyst.
After that i talk 500 Ciprofloxacin for 2 weeks, there was no change,
After that the Urology prescribe, Kefexin for 3 weeks and pain killer.
There is no change, and its become wars it was in the front side only but now also the pain come to the back of the Epididymis, when i touch it there is small cyst.
this time i have a pain in my right side abdomin (abdomen) when i press it,
So, this time i am very worried,
can it be the reason to my Epididymis Daktacort?
what it can be my future
is there any better Treatment,
what about the possibility to fertile or the risk?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.